Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online
Ask a Urologist   »  

Recurring painless small red spots on penis, mild burning, a lil clear discharge. Reasons ?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
for over a year i have had tests all clean, i have recurring painless small red spots on my penis, as of late i get a mild burning, a lil clear discharge, when i urinate after completion it still drips a lil urine for a couple minutes
Posted Mon, 4 Jun 2012 in Penis Problems
Answered by Dr. G.Srinivasan 1 hour later

Thanks for the query

1. Painless red spots are usually not serious. If it enlarges or recurs, it is better to get medical advice.

2. Burning or dribbling may mean urinary infection or narrowing of the urine passage.

I understand you are concerned. A detailed clinical examination and some relevant blood and urine test will help us understand the true nature of the problem. I encourage you to consult your local physician. He or she can then order few test such as hemogram, urine routine, urogram and so on to confirm the possibility.

Hope this helps. Let me know if you need more help.

Get well soon.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor